MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS¿ LVP BLD180M 15D DEHP; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS¿ LVP BLD180M 15D DEHP; INTRAVASCULAR ADMINISTRATION SET
Model Number 10015414
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/29/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd alaris¿ lvp bld180m 15d dehp experienced leakage.The following information was provided by the initial reporter: tubing leaked from the filter chamber - just where the iv tubing connects to the filter.Infusion stopped, and new tubing had to be primed and used for the transfusion to continue.How long was product in use when the problem occurred? 5 min.How was it detected? blood was leaking at drip chamber onto floor.
 
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes.D10: returned to manufacturer on: 04-jan-2023.H6: investigation summary: a sample was received and investigated by our quality team.The leak described by customer was noticed as soon as saline solution was infused through the set.The set leaked where tubing enters above drip chamber and verified the leakage complaint.The manufacturing team was contacted about this issue for further investigation into root cause/ if this failure could be traced back to an assembly issue.The manufacturer determined that this leakage was caused by improper application of solvent during the assembly of the drip chamber to tubing portion at the manufacturing facility.There have been documents added to standard operating procedure to eliminate further occurrences of this issue.A device history record review for model 10015414 lot number 22066316 was performed.There were no quality notifications issued for the failure mode reported by the customer during the build of this set.

Brand Name
BD ALARIS¿ LVP BLD180M 15D DEHP
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key16020118
Report Number9616066-2022-02020
Device Sequence Number14917634
Product Code FPA
UDI-Device Identifier50885403233997
UDI-Public50885403233997
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K894842
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/27/2025
Device Model Number10015414
Device Catalogue Number10015414
Device Lot Number22066316
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2022
Supplement Date Received by Manufacturer03/02/2023
Initial Report FDA Received Date12/21/2022
Supplement Report FDA Received Date03/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown